Dermafiller not going down after 3 months; want to get enzyme but afraid it will worsen? (Photo)

doctor told me the filler is setting beautifully but im not happy at all it looks swollen.. bumpy and lines on the other side looks deeper! but to him its fine he promised me the swelling will go down.. well 3 months later and still not happy he said he will remove it but im afraid of him stuffing it up more

Doctor Answers 1

Hylenex for filler complications

Filler edema can be corrected with Hylenex injections to the area. This is a reasonable treatment for HA fillers. 
Best, Dr. Karamanoukian
Los Angeles

Los Angeles Plastic Surgeon
4.8 out of 5 stars 93 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.